zbMATH — the first resource for mathematics

Isomorphism of group algebras. (English) Zbl 0329.20002

20C05 Group rings of finite groups and their modules (group-theoretic aspects)
16S34 Group rings
13A99 General commutative ring theory
20K99 Abelian groups
20E99 Structure and classification of infinite or finite groups
Full Text: DOI
[1] Berman, S.D, Group algebras of countable abelian p-groups, Soviet math. dokl., 8, 871-873, (1967) · Zbl 0178.02702
[2] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton Univ. Press Princeton, N. J · Zbl 0075.24305
[3] Fuchs, L, Abelian groups, (1960), Pergamon Press London · Zbl 0100.02803
[4] May, W, Commutative group algebras, Trans. amer. math. soc., 136, 139-149, (1969) · Zbl 0182.04401
[5] \scW. May, Group algebras over finitely generated rings, submitted to Algebra. · Zbl 0328.16012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.